MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE QC FOR COMPACT AIR DRIVE; MISC ORTHO SURGICAL INSTR

OBERDORF SYNTHES PRODUKTIONS GMBH HANDLE QC FOR COMPACT AIR DRIVE; MISC ORTHO SURGICAL INSTR
Catalog Number 397.705
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Reporter is synthes sales consultant.Device evaluation/investigation could not be completed; no conclusion could be drawn as product was not returned to manufacturer.Additionally, device history records review could not be completed without lot number.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes europe reports an event in (b)(6) as follows: it was reported that during washing and sterilization of instruments on an unknown date, the stardrive screwdriver, handle for torque limiter, and screwdriver hexagonal large were noticed of releasing a rust like liquid and was observed of staining the fields.It is unknown if there were patient and surgical procedure involvement.This report is for one (1) handle for torque limiter.This is report 3 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot, device history batch, device history review null.Device was used for treatment, not diagnosis.

Brand Name
HANDLE QC FOR COMPACT AIR DRIVE
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key8010280
Report Number8030965-2018-57678
Device Sequence Number19190810
Product Code LXH
UDI-Device Identifier07611819127463
UDI-Public(01)07611819127463
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number397.705
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer01/02/2019
Initial Report FDA Received Date10/26/2018
Supplement Report FDA Received Date01/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1